# SDR ASAA2024102953728

- Difficulty date: October 29, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND WATER SERVICE PANEL CUTOUT HAS SIGNS OF CORROSION. GROUNDED - YES. FUSELAGE SKIN-WATER SERVICE CUTOUT STA 907 TO STA 927 S-25R TO S-27R - CORROSION REPAIR, MAJOR REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH EA 800-53EA-27818.
